Tokyo Journal of Mathematics

Kakutani-Fan's Fixed Point Theorem in Hyperspaces

Francesco S. De BLASI and Pando Gr. GEORGIEV

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 24, Number 2 (2001), 331-342.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1255958178

Digital Object Identifier
doi:10.3836/tjm/1255958178

Mathematical Reviews number (MathSciNet)
MR1874974

Zentralblatt MATH identifier
1015.47039

Citation

De BLASI, Francesco S.; GEORGIEV, Pando Gr. Kakutani-Fan's Fixed Point Theorem in Hyperspaces. Tokyo J. of Math. 24 (2001), no. 2, 331--342. doi:10.3836/tjm/1255958178. https://projecteuclid.org/euclid.tjm/1255958178


Export citation